Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 18, NWS Lake Charles, LA

April 10, 20244 parishes in Louisiana

NWS Lake Charles, LA issued this tornado warning at Apr 10, 2024, 7:11 AM CDT for 4 parishes in Louisiana. It was in force for 25 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2024, 7:11 AM CDT (12:11 UTC)
Expired
Apr 10, 2024, 7:36 AM CDT
In force
25 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Acadia Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA

The radar

The Ft Polk radar (KPOE), 87 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:14 AM CDTTSTM WND DMG1 W Iota, LAPhotos of multiple trees down, metal flag pole down, and chicken coop was damaged. Time estimated by radar.
Apr 10, 7:21 AM CDTTSTM WND DMG6 Ene Iota, LALive powerlines and power poles down on LA 13 and Schultz rd near Iota. Time estimated by radar.
Apr 10, 7:23 AM CDTTSTM WND DMG3 Wnw Branch, LAVideo of damage on Prairie Hays Rd in Branch. Siding ripped from building. Trees down. Time estimated by radar.
Apr 10, 7:27 AM CDTTORNADO2 Ese Church Point, LABrief tornado touched down at the leading edge of the squall line as it reached Parish Rd 3-97. Tornado caused tree damage and destroyed a grain bin.
Apr 10, 7:27 AM CDTTORNADO2 Ese Church Point, LACorrects previous tornado report from 2 ESE Church Point. Brief tornado touched down at the leading edge of the squall line as it reached Parish Rd 3-97. Tornado caused tree damage and destroyed a grain bin. Tornado rated EF1.
Apr 10, 7:30 AM CDTTSTM WND DMG1 Wsw Church Point, LANumerous reports of trees blown down or snapped off in the area of Church Point. Time estimated by radar.
Apr 10, 7:30 AM CDTTSTM WND DMG3 Nw Cankton, LAReport of damage and heavy debris at Diamond lane, Berab and Vautrot Rd. Possible Tornado. Time estimated by radar.
Apr 10, 7:30 AM CDTTSTM WND DMGChurch Point, LALarge tree blown down on Vista St. Time estimated by radar.
Apr 10, 7:34 AM CDTTSTM WND DMG2 Nnw Cankton, LAPhoto of tree down on Hypolite Rd near Cankton. Time estimated by radar.
Apr 10, 7:34 AM CDTTSTM WND DMG2 Nw Opelousas, LA*** 4 INJ *** St Landry Parish EM reports four people were injured when a tree fell on a car. One injury is critical and the victim is being airlifted to Baton Rouge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:47 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1612 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

119 
WFUS54 KLCH 101211
TORLCH
LAC001-039-055-097-101300-
/O.NEW.KLCH.TO.W.0018.240410T1211Z-240410T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
711 AM CDT Wed Apr 10 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  North central Lafayette Parish in south central Louisiana...
  Southern Evangeline Parish in central Louisiana...
  Northern Acadia Parish in southwestern Louisiana...
  Central St. Landry Parish in central Louisiana...

* Until 800 AM CDT.

* At 710 AM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Basile to Iota,
  moving east at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Eunice, Maxie, Duralde, and Mowata around 715 AM CDT.
  Mamou, Chataignier, Savoy, Branch, and Richard around 720 AM CDT.
  Church Point, Swords, and Lawtell around 725 AM CDT.
  Opelousas, Ville Platte, Sunset, Grand Coteau, Cankton, and 
  Prairie Ronde around 730 AM CDT.
  Washington and Grand Prairie around 735 AM CDT.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 72 and 78.
 Interstate 49 between mile markers 7 and 22, and between mile
markers 36 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3064 9208 3048 9201 3032 9205 3021 9253
      3053 9261 3055 9259 3056 9259 3056 9258
      3060 9260 3065 9260 3079 9243 3080 9217
TIME...MOT...LOC 1210Z 258DEG 61KT 3056 9260 3032 9251 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cramer
2 follow-up statements
798 
WWUS54 KLCH 101222
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
722 AM CDT Wed Apr 10 2024

LAC001-039-055-097-101300-
/O.CON.KLCH.TO.W.0018.000000T0000Z-240410T1300Z/
Lafayette LA-Evangeline LA-Acadia LA-St. Landry LA-
722 AM CDT Wed Apr 10 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR NORTH
CENTRAL LAFAYETTE...SOUTHEASTERN EVANGELINE...NORTHEASTERN ACADIA AND
CENTRAL ST. LANDRY PARISHES...

At 722 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Mamou to Branch, moving
east at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Church Point, Cankton, Chataignier, Swords, Mire, Savoy, Branch, 
  Lawtell, and Richard around 725 AM CDT.
  Opelousas, Carencro, Sunset, Grand Coteau, and Prairie Ronde 
  around 730 AM CDT.
  Washington around 735 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3064 9208 3048 9201 3032 9205 3025 9235
      3050 9239 3060 9242 3074 9249 3079 9243
      3080 9217
TIME...MOT...LOC 1222Z 270DEG 61KT 3059 9238 3035 9229 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cramer
443 
WWUS54 KLCH 101236
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
736 AM CDT Wed Apr 10 2024

LAC001-039-055-097-101246-
/O.CAN.KLCH.TO.W.0018.000000T0000Z-240410T1300Z/
Lafayette LA-Evangeline LA-Acadia LA-St. Landry LA-
736 AM CDT Wed Apr 10 2024

...THE TORNADO WARNING FOR NORTH CENTRAL LAFAYETTE...SOUTHEASTERN
EVANGELINE...NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY PARISHES IS
CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lake Charles.

&&

LAT...LON 3064 9208 3048 9201 3032 9205 3025 9235
      3050 9239 3060 9242 3074 9249 3079 9243
      3080 9217
TIME...MOT...LOC 1233Z 258DEG 61KT 3063 9216 3039 9207 

$$

Cramer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 10, 6:47 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 10, 6:47 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 AM CDT Wed Apr 10 2024

...New AVIATION...

.SHORT TERM...
(Today through Friday night)
Issued at 355 AM CDT Wed Apr 10 2024

Our long anticipated severe weather/heavy rain event is finally
underway with local 88Ds showing a cluster of very slow moving
thunderstorms covering interior sern TX/cntl LA with various ob
networks showing up to 8 inches of rain having fallen across this
area. Meanwhile, regional 88Ds show a developing line of storms
approaching Houston metro which is progged to further strengthen and
sweep into/across the forecast area later this morning. Special 04z
KLCH sounding showed reasonable helicity to go along with good
CAPE/shear and exceptional moisture, thus all modes of severe remain
in play through the event. And accordingly, SPC has now issued a
Tornado Watch for the entire forecast area valid til 09L/14z.

In addition, no changes are planned to going hazards (Flood
Watch/Wind Advisory) based on latest guidance.

After this initial round of convection departs the region,
expecting another round, although with far less coverage, of
showers/storms associated with the advancing stacked low/sfc
frontal boundary to cross later this afternoon.

Once the afternoon precip exits the area, dry conditions are
expected for the remainder of the short term period as a nwrly
flow aloft behind the departing shortwave gradually transitions
to a more wrly flow, while sfc high pressure builds over the
region. An initial burst of post-frontal cooler weather will
gradually moderate.

25

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 355 AM CDT Wed Apr 10 2024

Slim rain chances return to the forecast for Tuesday as another
mid/upper-level shortwave combines with a limited moisture return
off the Gulf to produce widely scattered showers and storms over
our extreme nrn zones. Otherwise, the long term period of the
forecast looks to be dry.

25

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Wed Apr 10 2024

No significant changes to previous TAF thinking...

25

(Little change to the overall forecast thinking since the
previous package. Still expected a large swath of heavy rain and
thunderstorms to move across the region over the next 12 hours or
so, bringing frequent lighting, gusty/damaging winds, low
ceilings, and reduced VIS to all terminals. Conditions will begin
to improve west to east through the late morning into the early
afternoon. Some light showers will be possible through the
afternoon after the main threat is over however, these showers
aren't expected to pose many issues. Conditions will improve
quickly from the afternoon into the evening hours.

17)

&&

.MARINE...
Issued at 355 AM CDT Wed Apr 10 2024

Extended the SCA on all of our waters based on latest guidance
this morning.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  78  53  75  47 / 100  10   0   0
LCH  78  56  77  51 /  90   0   0   0
LFT  80  59  77  53 / 100   0   0   0
BPT  79  54  79  53 /  80   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033.

     Wind Advisory until 7 PM CDT this evening for LAZ033-044-045-055-
     073-074-141>143-152>154-241>243-252>254.

     Coastal Flood Advisory until 2 PM CDT this afternoon for LAZ073-
     074.

     Coastal Flood Advisory until 7 PM CDT this evening for
     LAZ252>254.

TX...Flood Watch through this evening for TXZ180-259-260.

     Wind Advisory until 7 PM CDT this evening for TXZ515-516-615-616.

     Coastal Flood Advisory until 2 PM CDT this afternoon for TXZ615.

GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ430-432.

     Small Craft Advisory until 10 AM CDT Thursday for GMZ435-436.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
     470-472-475.

&&

SHORT TERM...25
LONG TERM....25
AVIATION...25

In the hours before

Special weather statement, Apr 10, 5:29 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Wed Apr 10 2024

LAZ044-045-152-153-101100-
Upper Vermilion LA-Upper Iberia LA-Lafayette LA-Upper St. Martin LA-
529 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...
LAFAYETTE...NORTHEASTERN VERMILION AND NORTHWESTERN ST. MARTIN
PARISHES THROUGH 600 AM CDT...

At 529 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jefferson Island, or 7 miles east of Abbeville, moving north at 45
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Lafayette, Abbeville, Scott, Breaux Bridge, Carencro, St.
Martinville, Broussard, Youngsville, Erath, Delcambre, Henderson,
Cade, Cecilia, Acadiana Regional Airport, Jefferson Island, Coteau,
Parks, and Milton.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 98 and 117.
 Interstate 49 between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CDT for south central,
central and southwestern Louisiana.

&&

LAT...LON 2996 9202 2996 9206 2997 9211 3032 9211
      3033 9209 3036 9208 3037 9207 3034 9178
      2999 9188 2999 9189 2996 9191 2996 9194
      2995 9196
TIME...MOT...LOC 1029Z 186DEG 40KT 2999 9200

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

25
Local storm report, Apr 10, 6:39 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
639 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     Marine Tstm Wind 38 S Sea Rim State Park 29.14N 94.00W
04/10/2024  M72 MPH          GMZ470             TX   Public

            Report from platform in High Island block
            A5.

&&

THM
Local storm report, Apr 10, 7:04 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
704 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Marine Tstm Wind 2 S Port Arthur         29.87N 93.93W
04/10/2024  M63 MPH          Jefferson          TX   Buoy

            Buoy station PORT2 Port Arthur, TX.

&&

THM
Special weather statement, Apr 10, 7:07 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
707 AM CDT Wed Apr 10 2024

LAZ028-029-101245-
Avoyelles LA-Rapides LA-
707 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN RAPIDES AND NORTHERN
AVOYELLES PARISHES THROUGH 745 AM CDT...

At 707 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lecompte, or 10 miles southeast of Alexandria, moving north at 35
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alexandria, Pineville, Marksville, Cheneyville, Alexandria
International Airport, Effie, Ball, Mansura, Lecompte, Hessmer,
Tioga, Timber Trails, Esler Regional Airport, Lake Ophelia National
Wildlife Refuge, Kingsville, Poland, Kolin, Ruby, Holloway, and
Deville.

This includes Interstate 49 between mile markers 55 and 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CDT for central
Louisiana.

&&

LAT...LON 3141 9215 3136 9208 3133 9208 3134 9203
      3132 9200 3128 9202 3127 9199 3122 9199
      3125 9196 3122 9194 3123 9192 3128 9195
      3130 9191 3120 9173 3096 9228 3100 9238
      3099 9243 3120 9264 3143 9247 3148 9220
TIME...MOT...LOC 1207Z 201DEG 30KT 3116 9239

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Calhoun
Local storm report, Apr 10, 7:10 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
710 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Marine Tstm Wind 3 SW Cameron            29.77N 93.34W
04/10/2024  M50 MPH          GMZ432             LA   Buoy

            Buoy station CAPL1 Calcasieu Pass, LA.

&&
Local storm report, Apr 10, 7:11 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
711 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Marine Tstm Wind 2 S Port Arthur         29.87N 93.93W
04/10/2024  M63 MPH          Jefferson          TX   Buoy

            Buoy station PORT2 Port Arthur, TX.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:57 PM CDTSpecial Weather StatementLCHBeauregard, Vernon63 min
Apr 9, 11:42 PM CDTFlash Flood WarningLCHBeauregard, Vernon7 hr
Apr 9, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHBeauregard, Vernon65 min
Apr 10, 12:09 AM CDTSpecial Weather StatementLCHRapides51 min
Apr 10, 1:00 AM CDTSpecial Weather StatementLCHVernon45 min
Apr 10, 1:44 AM CDTSpecial Weather StatementLCHVernon46 min
Apr 10, 2:03 AM CDTSpecial Weather StatementLCHRapides42 min
Apr 10, 3:56 AM CDTSpecial Weather StatementLCHBeauregard34 min
Apr 10, 4:18 AM CDTSpecial Weather StatementLCHBeauregard27 min
Apr 10, 4:25 AM CDTSpecial Weather StatementLCHVernon35 min
Apr 10, 5:07 AM CDTSpecial Marine WarningLCH53 min
Apr 10, 5:19 AM CDTSevere Thunderstorm WarningLCHCalcasieu41 min
Apr 10, 5:26 AM CDTSevere Thunderstorm WarningLCHAllen49 min
Apr 10, 5:29 AM CDTSpecial Weather StatementLCHLafayette31 min
Apr 10, 5:45 AM CDTSpecial Marine WarningLCH60 min
Apr 10, 5:47 AM CDTSpecial Marine WarningLCH43 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron52 min
Apr 10, 5:57 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin48 min
Apr 10, 6:00 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu45 min
Apr 10, 6:02 AM CDTFlash Flood WarningLCHRapides, Vernon5 hr
Apr 10, 6:02 AM CDTSpecial Marine WarningLCH58 min
Apr 10, 6:12 AM CDTTornado WarningLCHCalcasieu, Cameron33 min
Apr 10, 6:14 AM CDTSpecial Marine WarningLCH46 min
Apr 10, 6:17 AM CDTTornado WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis43 min
Apr 10, 6:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry66 min
Apr 10, 6:28 AM CDTFlash Flood Warning Considerable damage threatLCHAllen, Beauregard, Vernon9 hr
Apr 10, 6:28 AM CDTSevere Thunderstorm Warning Destructive damage threatLCHAcadia, Calcasieu, Cameron, Jefferson Davis, Vermilion47 min
Apr 10, 6:29 AM CDTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis31 min
Apr 10, 6:33 AM CDTTornado WarningLCHAcadia, Saint Landry42 min
Apr 10, 6:39 AM CDTTornado WarningLCHAcadia, Calcasieu, Jefferson Davis36 min
Apr 10, 6:47 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Beauregard, Evangeline, Jefferson Davis, Rapides and 1 more38 min
Apr 10, 7:02 AM CDTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Cameron, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more58 min
Apr 10, 7:04 AM CDTTornado WarningLCHSaint Landry56 min
Apr 10, 7:06 AM CDTSpecial Marine WarningLCH54 min
Apr 10, 7:07 AM CDTSpecial Weather StatementLCHRapides38 min
Apr 10, 7:18 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon57 min
Apr 10, 7:21 AM CDTSevere Thunderstorm WarningLCHCameron, Vermilion24 min
Apr 10, 7:22 AM CDTFlash Flood WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry5 hr
Apr 10, 7:34 AM CDTTornado WarningLCHAvoyelles, Evangeline, Saint Landry, Saint Martin26 min
Apr 10, 7:42 AM CDTSevere Thunderstorm WarningLCHVermilion18 min
Apr 10, 7:49 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion56 min
Apr 10, 7:50 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin25 min
Apr 10, 8:02 AM CDTSpecial Marine WarningLCH58 min
Apr 10, 8:14 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion61 min
Apr 10, 8:52 AM CDTFlash Flood WarningLCHLafayette, Saint Landry, Saint Martin3 hr
Apr 10, 8:59 AM CDTSpecial Marine WarningLCH61 min
Apr 10, 9:14 AM CDTRiver Flood WatchLCHCalcasieu5 days
Apr 10, 9:14 AM CDTRiver Flood WatchLCHAllen21 hr
Apr 10, 9:14 AM CDTRiver Flood WarningLCHVernon4 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHBeauregard, Vernon21 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHLafayette, Vermilion11 hr
Apr 10, 9:14 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu129 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHCalcasieu11 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHBeauregard4 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHAllen5 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry59 hr
Apr 10, 9:14 AM CDTRiver Flood WarningLCHVernon21 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHCalcasieu4 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis21 days
Apr 10, 3:28 PM CDTAreal Flood WarningLCHBeauregard, Calcasieu, Vernon12 hr

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.